# SDR IXXA11SMN015S

- Difficulty date: January 20, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT HAND HORIZONTAL STABILIZER TRAILING EDGE UPPER SKIN CORRODED AT STATION XE 28.843. REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-8, DC8 SRM 55-2-0, DC8 SRM 51-1-21, SRM 51-3-0, SRM 55-1-0 PAGE 1, DC8 SRM 55-3-1 FIGURE 1 SHEETS 1-2 ITEM "L", DPS 4.710 REV "L", DC8 SRM 51-1-8B, DC8 SRM 55-3-1, SRM 51-1-21, SRM 51-3-0, AND SRM 51-3-1.
